# SDR FDEA201910172677

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 61,794 hours, 25,162 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT DID NOT ILLUMINATE WHEN GEAR WAS  DOWN AND LOCKED. NOSE GEAR LIGHT DID NOT TEST.     VERIFIED LIGHTS WOULD NOT TEST FOR NOSE GEAR LIGHT.  RE-LAMPED PER SWPM 20-84-15 AND PERFORMED PSEU BITE  PER FIM 32-09 FIG 104. AND ALL TESTS PASSED. OK FOR  FLIGHT.
